# SDR CNMA2009A0140

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FLOOR PANEL SUPPORT AT STD 1900 LBL - 5.  DAMAGED SUPPORT REMOVED NEW FABRICATED PN OAI-53-0011 IAW SRM VOL 3 53-16-01 AND GMM 4.45  USING FASTENERS IAW SRM VOL 2 51-31-01, HL18PB6-4,  B/N 89623-01, HL70-6  B/N 53306.
